×

Representation of exact solution for the time-fractional telegraph equation in the reproducing kernel space. (English) Zbl 1223.35112

Summary: The reproducing kernel theorem is used to solve the time-fractional telegraph equation with Robin boundary conditions. The time-fractional derivative is considered in the Caputo sense. We discuss and derive the exact solution in the form of series with easily computable terms in the reproducing kernel space.

MSC:

35C20 Asymptotic expansions of solutions to PDEs
35L20 Initial-boundary value problems for second-order hyperbolic equations
35R11 Fractional partial differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Chen, Chang-Ming; Liu, F.; Turner, I.; Anh, V., A Fourier method for the fractional diffusion equation describing sub-diffusion, J Comput Phys, 227, 886-897 (2007) · Zbl 1165.65053
[2] Chen, Chang-Ming; Liu, F.; Burrage, K., Finite difference methods and a Fourier analysis for the fractional reaction-subdiffusion equation, Appl Math Comput, 198, 754-769 (2008) · Zbl 1144.65057
[3] Liu, F.; Zhuang, P.; Anh, V.; Turner, I.; Burrage, K., Stability and convergence of difference methods for the space-time fractional advection-diffusion equation, Appl Math Comput, 191, 12-20 (2007) · Zbl 1193.76093
[4] Zhang, P.; liu, F., Implicit difference approximation for the time fractional diffusion equation, J Appl Math Comput, 22, 3, 87-99 (2006) · Zbl 1140.65094
[5] Liu, Q.; Liu, F.; Turner, I.; Anh, V., Approximation of Levy-Feller advection-dispersion process by random walk and finite difference method, J Comput Phys, 222, 57-70 (2007) · Zbl 1112.65006
[6] Yuste, S. B.; Acedo, L., An explicit finite difference method and a new Von Neumman-type stability analysis for fractional diffusion equations, SIAM J Numer Anal, 42, 5, 1862-1874 (2005) · Zbl 1119.65379
[7] Benson, D. A.; Wheatcraft, S. W.; Meerschaert, M. M., Application of a fractional advection-dispersion equation, Water Resour Res, 36, 6, 1403-1412 (2000)
[8] Benson, D. A.; Wheatcraft, S. W.; Meerschaert, M. M., The fractional-order governing equation of Levy motion, Water Resour Res, 36, 6, 1413-1423 (2000)
[9] So, F.; Liu, K. L., A study of the subdiffusive fractional Fokker-Plank equation of bistable systems, Physica A, 331, 378-390 (2004)
[10] Me1zler, R.; Klafter, J., The random walks guide to anomalous diffusion: a fractional dynamics approach, Phys Rep, 339, 1-77 (2000) · Zbl 0984.82032
[11] Tan, Wenchang; Fu, Chaoqi; Fu, Ceji; Xie, Wenjun; Cheng, Heping, Subdiffusion model for calcium spark in cardiac myocytes, Appl Phys Lett, 91, 183901 (2007)
[12] Eckstein, E. C.; Goldstein, J. A.; Leggas, M., The mathematics of suspensions: Kac walks and asymptotic analyticity, Electron J Differ Eqs, 3, 39-50 (1999) · Zbl 0963.76090
[13] Eckstein, E. C.; Leggas, M.; Ma, B.; Goldstein, J. A., Linking theory and measurements of tracer particle position in suspension flows, Proc ASME FEDSM, 251, 1-8 (2000)
[14] Orsingher, E.; Beghin, L., Time-fractional telegraph equation and telegraph processes with Brownian time, Probab Theory Related Fields, 128, 141-160 (2004) · Zbl 1049.60062
[15] Beghin, L.; Orsingher, E., The telegraph process stopped at stable-distributed times connection with the fractional telegraph equation, Fract Calc Appl Anal, 6, 187-204 (2003) · Zbl 1083.60039
[16] Chen, J.; Liu, F.; Anh, V., Analytical solution for the time-fractional telegraph equation by the method of separating variables, J Math Anal Appl, 338, 1364-1377 (2008) · Zbl 1138.35373
[17] Momani, S., Analytic and approximate solutions of the space- and time-fractional telegraph equations, Appl Math Comput, 170, 1126-1134 (2005) · Zbl 1103.65335
[18] Podlubny, I., Fractional differential equations (1999), Academic Press: Academic Press New York · Zbl 0918.34010
[19] Cui, Minggen; Lin, Yingzhen, Nonlinear numerical analysis in the reproducing kernel space (2009), Nova Science Publisher: Nova Science Publisher New York · Zbl 1165.65300
[20] Liu, F.; Zhuang, P.; Anh, V.; Turner, I.; Burrage, K., Stability and convergence of the difference methods for the space-time fractional advection-diffusion equation, Appl Math Comput, 191, 12-20 (2007) · Zbl 1193.76093
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.